# SDR DALA2018033002124

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS FOUND AT BS 460, BETWEEN STRINGERS 22L - 24L.  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM.   REPAIRED THE SKIN IAW ERA 556498-14, REV ORIGINAL.
